# SDR 9WGA2021030441101

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 76,059 hours, 15,259 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Tank
- Condition: Abnormal
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INCREASED DURING FLIGHT. FUEL IN TANKS 1 AND 3 19600KG. TOTAL RISES AND FALLS 3-4K. TANK 1/3 INCREASE 1200K AFTER LANDING.
